African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

On generalised fuzzy soft topological spaces

R. P. Chakraborty
  • R. P. Chakraborty
  • Department of Mathematics, Hijli College, Hijli, Kharagpur, Paschim Medinipur-721301, West Bengal, India.
  • Google Scholar
P. Mukherjee
  • P. Mukherjee
  • Department of Mathematics, Hijli College, Hijli, Kharagpur, Paschim Medinipur-721301, West Bengal, India.
  • Google Scholar


  •  Received: 07 August 2014
  •  Accepted: 08 September 2014
  •  Published: 29 January 2015

How to cite this article

APA /
Chakraborty, R. P., and Mukherjee, P. (2015). On generalised fuzzy soft topological spaces. African Journal of Mathematics and Computer Science Research, 8(1), 1-11.
Chicago /
R. P. Chakraborty and P. Mukherjee. "On generalised fuzzy soft topological spaces." African Journal of Mathematics and Computer Science Research 8, no. 1 (2015): 1-11.
MLA /
R. P. Chakraborty and P. Mukherjee. "On generalised fuzzy soft topological spaces." African Journal of Mathematics and Computer Science Research 8.1 (2015): 1-11.